# SDR AALA202208306806

- Difficulty date: August 23, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VAPOR BARRIER CRACK IN RIGHT WHEEL WELL BETWEEN STA 52 TO STA 58 REPAIR HAS BEEN ACCOMPLISHED PER AARD 57-10-100-9. TOTAL LENGTH OF CRACK IS APPROXIMATELY 12 INCHES.
